MAUDE Adverse Event Report: Lumenis Ltd SlimLine SIS; Powered Laser Surgical Instrument

Lumenis Ltd SlimLine SIS; Powered Laser Surgical Instrument
Model Number 0644-017-01
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during procedure, the fiber was connected; however, the fiber was damaged, so the laser could not be used.The case was completed with a different device without patient complications.Analysis of the returned device identified a broken tip.
 
Additional Manufacturer Narrative
Upon receipt at our quality assurance laboratory, the returned fiber underwent a thorough analysis.The visual inspection concluded the fiber was received in one piece; there were no defects on fiber body.During the microscopic analysis it was observed that the fiber tip was broken.The fiber was functionally tested, and results affirmed the aiming beam was bright and distorted.The connector cone, segments, and tabs were observed to be intact, properly secured, and in acceptable condition.The device history record (dhr) confirmed that the device met with all manufacturing specifications prior to distribution and there were no manufacturing deviations.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.A risk review was completed and confirmed that the events of fiber - damaged/defective and cap/tip broken were defined in the risk documentation.Based on the information available, a conclusion code of cause traced to component failure was assigned to this investigation.

Brand Name
SlimLine SIS
Common Device Name
Powered Laser Surgical Instrument
Manufacturer (Section D)
Lumenis Ltd
hakidma 6
yokneam 20692 04
IS  2069204
Manufacturer (Section G)
LIGHT GUIDE OPTICS INTERNATIONAL LT
celtniecibas str 8
livani LV-53 16
LG   LV-5316
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key50808333
Report Number2124215-2026-49748
Device Sequence Number10581541
Product Code GEX
UDI-Device Identifier07290109145556
UDI-Public(01)07290109145556(17)300413(10)25113833
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K170121
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0644-017-01
Device Catalogue Number0644-017-01
Device Lot Number0025113833
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/09/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown